American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C21) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 311 found      Go to page: 1 2 3 4 > >>

[1] Ruilun Cai and Sanjiban Santra. On the $Q$-curvature problem on $\mathbb{S}^3$. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Shihshu Walter Wei. Comparison Theorems in Riemannian Geometry with Applications. Contemporary Mathematics 674 (2016) 185-209.
Book volume table of contents   
View Article: PDF

[3] Raquel Perales. A survey on the convergence of manifolds with boundary. Contemporary Mathematics 657 (2016) 179-188.
Book volume table of contents   
View Article: PDF

[4] Carlos Ramos-Cuevas. Convexity is a local property in $\operatorname{CAT}(\kappa)$ spaces. Contemporary Mathematics 657 (2016) 189-196.
Book volume table of contents   
View Article: PDF

[5] Giovanni Catino. On conformally flat manifolds with constant positive scalar curvature. Proc. Amer. Math. Soc. 144 (2016) 2627-2634.
Abstract, references, and article information   
View Article: PDF

[6] Shu-Cheng Chang, Jui-Tang Chen and Shihshu Walter Wei. Liouville properties for $p$-harmonic maps with finite $q$-energy. Trans. Amer. Math. Soc. 368 (2016) 787-825.
Abstract, references, and article information   
View Article: PDF

[7] Yuntao Zhang. Open manifolds with asymptotically nonnegative Ricci curvature and large volume growth. Proc. Amer. Math. Soc. 143 (2015) 4913-4923. MR 3391049.
Abstract, references, and article information   
View Article: PDF

[8] Weimin Sheng and Haobin Yu. $F$-stability of $f$-minimal hypersurface. Proc. Amer. Math. Soc. 143 (2015) 3619-3629.
Abstract, references, and article information   
View Article: PDF

[9] A. Barros, R. Batista and E. Ribeiro Jr.. Bounds on volume growth of geodesic balls for Einstein warped products. Proc. Amer. Math. Soc. 143 (2015) 4415-4422.
Abstract, references, and article information   
View Article: PDF

[10] Nelia Charalambous and Zhiqin Lu. The $L^1$ Liouville Property on Weighted Manifolds. Contemporary Mathematics 653 (2015) 65-79.
Book volume table of contents
View Article: PDF

[11] Lei Ni. Parabolic frequency monotonicity and a theorem of Hardy-P\'olya-Szeg\"o. Contemporary Mathematics 644 (2015) 203-210.
Book volume table of contents   
View Article: PDF

[12] Yûsuke Okuyama and Pekka Pankka. Rescaling principle for isolated essential singularities of quasiregular mappings. Proc. Amer. Math. Soc. 143 (2015) 2043-2050.
Abstract, references, and article information   
View Article: PDF

[13] Adriano Alves de Medeiros. The weighted Sobolev and mean value inequalities. Proc. Amer. Math. Soc. 143 (2015) 1229-1239.
Abstract, references, and article information   
View Article: PDF

[14] Jingyi Chen, Ailana Fraser and Chao Pang. Minimal immersions of compact bordered Riemann surfaces with free boundary. Trans. Amer. Math. Soc. 367 (2015) 2487-2507.
Abstract, references, and article information   
View Article: PDF

[15] Levi Lopes de Lima and Frederico Girão. The ADM mass of asymptotically flat hypersurfaces. Trans. Amer. Math. Soc. 367 (2015) 6247-6266.
Abstract, references, and article information   
View Article: PDF

[16] Man-Wai Cheung and Nolan R. Wallach. Ricci flow and curvature on the variety of flags on the two dimensional projective space over the complexes, quaternions and octonions. Proc. Amer. Math. Soc. 143 (2015) 369-378.
Abstract, references, and article information   
View Article: PDF

[17] Renato G. Bettiol. Positive biorthogonal curvature on $S^2\times S^2$. Proc. Amer. Math. Soc. 142 (2014) 4341-4353. MR 3267002.
Abstract, references, and article information   
View Article: PDF

[18] Michele Rimoldi. On a classification theorem for self--shrinkers. Proc. Amer. Math. Soc. 142 (2014) 3605-3613.
Abstract, references, and article information   
View Article: PDF

[19] Lashi Bandara. Density problems on vector bundles and manifolds. Proc. Amer. Math. Soc. 142 (2014) 2683-2695.
Abstract, references, and article information   
View Article: PDF

[20] Man Chun Leung and Feng Zhou. Prescribed scalar curvature equation on $S^n$ in the presence of reflection or rotation symmetry. Proc. Amer. Math. Soc. 142 (2014) 1607-1619.
Abstract, references, and article information   
View Article: PDF

[21] Hongliang Shao. Convergence of Einstein Yang-Mills systems. Proc. Amer. Math. Soc. 142 (2014) 969-979.
Abstract, references, and article information   
View Article: PDF

[22] Mark Walsh. Metrics of positive scalar curvature and generalised Morse functions, Part II. Trans. Amer. Math. Soc. 366 (2014) 1-50.
Abstract, references, and article information   
View Article: PDF

[23] Bruno Bianchini, Luciano Mari and Marco Rigoli. On some aspects of oscillation theory and geometry. Memoirs of the AMS 225 (2013)
Book volume table of contents   

[24] Ismail Kombe and Murad Özaydin. Hardy-Poincar\'e, Rellich and uncertainty principle inequalities on Riemannian manifolds. Trans. Amer. Math. Soc. 365 (2013) 5035-5050.
Abstract, references, and article information   
View Article: PDF

[25] Mark Walsh. Cobordism invariance of the homotopy type of the space of positive scalar curvature metrics. Proc. Amer. Math. Soc. 141 (2013) 2475-2484.
Abstract, references, and article information   
View Article: PDF

[26] Qun Li, Damin Wu and Fangyang Zheng. An example of compact K\"ahler manifold with nonnegative quadratic bisectional curvature. Proc. Amer. Math. Soc. 141 (2013) 2117-2126.
Abstract, references, and article information   
View Article: PDF

[27] Debora Impera, Luciano Mari and Marco Rigoli. Erratum to ``Some geometric properties of hypersurfaces with constant $r$-mean curvature in Euclidean space''. Proc. Amer. Math. Soc. 141 (2013) 2221-2223.
Abstract, references, and article information   
View Article: PDF

[28] Fernando Schwartz. Inequalities for the ADM-mass and capacity of asymptotically flat manifolds with minimal boundary. Contemporary Mathematics 599 (2013) 199-211.
Book volume table of contents   
View Article: PDF

[29] Andrea Malchiodi. Concentration of conformal volume, improved Moser-Trudinger inequalities and Toda systems. Contemporary Mathematics 594 (2013) 243-264.
Book volume table of contents   
View Article: PDF

[30] Bruno Bianchini, Luciano Mari and Marco Rigoli. Yamabe type equations with sign-changing nonlinearities on the Heisenberg group, and the role of Green functions. Contemporary Mathematics 594 (2013) 115-136.
Book volume table of contents   
View Article: PDF


Results: 1 to 30 of 311 found      Go to page: 1 2 3 4 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia